# SDR SWIA971268

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING INTO TUC FLAPS FAIL MESSAGE CAME ON.  COMPLIED WITH CHECKLIST AND LANDED IN TUC WITH 0 FLAPS.  POWERED DOWN AIRCRAFT FLAPS SYSTEM AND RESET SYSTEM.  CHECKS NORMAL.
